Non-summable partial sums of orthogonal series

Eustice Dan J.: Non-summable partial sums of orthogonal series. In: Acta scientiarum mathematicarum, (23) 3-4. pp. 222-226. (1962)

[thumbnail of math_023_fasc_003_004_222-226.pdf]
Cikk, tanulmány, mű

Download (624kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 222-226
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibkiogr.: 226. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:43

Actions (login required)

View Item View Item